# SDR CA110525009

- Difficulty date: May 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,191 hours
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30601644
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON FAN STATOR VANES OF BOTH ENGINES. 12 VANES WERE FOUND DAMAGED ON THE LT ENGINE AND 11 VANES ON THE RT ENGINE.  ALL DAMAGES ARE ON THE L/E OF THE VANE.
